# SDR HNAA2020041500136

- Difficulty date: March 15, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 36,832 hours, 33,274 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING RIB 21 IS CRACKED......ACCOMPLISHED REPAIR ON L/H WING
RIB 21 IAW EMB 145 SRM 57-20-07.
